# SDR DALA2024080407738

- Difficulty date: February 25, 2021
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,842 hours, 42,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: WHILE WORKING 5312-01183 (A320-53-1372), VISIBLE CRACK FOUND IN FR35 AFFECTING HOLES #6,#7,#16, AND #17. IN ADDITION, CRACKS FOUND IN EXTERNAL FWD SKIN PANEL AND AFT (SIDE) PANEL. C/A: DTE REQUIRED PER SECTION DTE II OF 589595-14AD, THE AFT SKIN REPLACEMENT AND PARTIAIL FWD SKIN SPLICE ACCEPTABLE FOR SERVICE UP TO 60,000 FC / 120,000 FH(WHICHEVER OCCURS FIRST) TOTAL FROM A/C FIRST FLIGHT. ADDITIONAL ENG'G AUTHORIZATION ASSOCIATED ER/A 32-589595 ADDED FOR AC 3236 REQUIRED FOR SERVICE BEYOND THIS LIMIT. (LP: 1740568)
